# SDR GTIA2023112137640

- Difficulty date: November 21, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N675NK
- Make and model: Airbus A321-231
- Aircraft serial: 7668
- Aircraft time: 22,101 hours, 9,717 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AROUND 3000FT SMELLED DIRTY SOCK SMELL, RAN QRH , SEEMED TO STOP WITH PACK 1 OFF @ GATE BEFORE ENG 1 SHUTDOWN , RECEIVED AIR ENG 1 HP VALVE FAULT ECAM-PERFORMED TSM 05-50-00 FOUND SOURCE OF SMELL PACK # 1, APU OK NO LEAKS NOTED, WILL REQUIRED FURTHER T/S, REF L.P 3270197-1 FOR HP VALVE FAULT, AND 3270197-2 FOR PACK # 1 DMI
